# SDR AALA202206215929

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 59,958 hours, 24,854 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Threshold
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING MAIN BASE VISIT FUNCTIONAL CHECK FLIGHT, LAVATORY A DOOR HARD TO OPEN AND CLOSE IN FLIGHT. REPLACED DOOR THRESHOLD PER AMM 25-40-01.
